# SDR ASAA2019051529345

- Difficulty date: May 15, 2019
- Submitted: May 16, 2019
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 46,883 hours, 14,150 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP LITE ILLUMINATED AFTER START ON RECALL, EXTINGUISHES ON MASTER CAUTION RESET. GROUNDED - YES. RELEASED PER MEL 21-21G, PRIMARY FLT DECK TEMP CONTROL - INOP. PERFORMED BITE ON NR 1 & 2 ZONE TEMP CONTROLLERS PER FIM 21-62 TASK 801, OPS CHECK GOOD, NO DEFECTS NOTED, CONT CAB LIGHT EXTINGUISHED AND REMAINED OFF. AIRCRAFT RELEASED FROM MEL 21-21G.
